skin-hair-icon
Acne Marks
I am facing eruptions during hair growth on my face post laser hair reduction. Now those eruptions are leaving marks. Please guide medication to remove those scars. I am applying lemon each day.
40 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Aman Sharma
Dermatologist 13 yrs exp Delhi
Lemon has fruit acids but can seriously damage or sensitise your skin stop that. Post laser you may get eruptions, can also be due to 1)some post laser cream you are applying 2) hormonal acne also start I'm jawline area 3) the doc who is doing your laser should be able to guide you on that, what is your reason for not asking them?
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.